Well, it's been 3 and half months now, since I started Accutane November 1st 2009.
my Dermo has me up to TWO 40 mg pills a day.
I recently moved (AGAIN) and had to switch my pills from Ammnestene to Claravis. Even though for the first 2 months I was on Claravis, I didn't want to keep swapping my pills around. Since I started Claravis 15 days ago, my skin is getting bad again. I am so frustrated because at this point in the whole 'accutane process' my skin should be only getting better, not worse!! I have no choice but to stick with Claravis because it's the only form of isotretinoin Target Pharmacy provides...I moved to a big city so I'm taking the bus everywhere and Target is just super convenient (plus I had a coupon)!! haha. But if you are looking into accutane, try to get Ammnestene, I noticed less symptoms and it's easier to swallow! Most local type of pharmacies (not the big guys like Target or Walmart) will carry Ammnestene.
My dermo said I might have to do furthur treatment after accutane to get my skin smooth again, I have such bad red marks, scars and little grooves in my skin, I should of gone on accutane LONG before I did so some of those could of been prevented!
I'm thinking this time next month I will be much happier with my results, it sounds like I have a month and a half left...these visits are so expensive I can't wait to be done, and also be done with blood testing each month, it's just a hassel. Even though I'm being a negative nancy, I would recommend accutane to EVERYONE with acne problems, it's made my life so much more managable. I almost forget, unless I think about it, how much of a pain it use to be. Since the inflammation has gone down I feel happier, do more things, wear less make-up and am a lot less sad. THANK YOU ACCUTANE!!